# SDR DL76G001652

- Difficulty date: August 26, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 6,134 hours, 1,011 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

A/C ARRIVED AT GATE AND GRD REPORTS THAT NR 5 BRAKE BURST INTO FLAMES.  BRAKE TEMP WAS 5 AND FIRE WAS CAUSED BY GREASE ON EXTERNAL HOUSING OF BRAKE.  NO DAMAGE FOUND, TIRE DID NOT DEFLATE.  REPLACED NR 5 BRAKE AND WHEEL ASSY.  CHECKED AXLE AND OPS CHECK OK.
